# SDR USAA060411

- Difficulty date: March 6, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N527AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23862
- Aircraft time: 53,780 hours, 53,780 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: Unknown
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR, LOWER SURFACE 30 INCHES O/B OF I/B END AND 12 INCHES AFT OF RIGHT DAMAGED.  PREVIOUS REPAIR IAW SRM 55-20-01-2, DEFECT SIZE: 6 INCHES.
